# SDR DALA2021022501093

- Difficulty date: February 25, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 49,857 hours, 35,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON THE SERVICE CHECK, MAINTENANCE FOUND THE OVER WING WALL EXIT LIGHT TO BE INOPERATIVE AT ROW 20.  MAINTENANCE REPLACED THE POWER SUPPLY LOCATED AT B5-119.  THE EMERGENCY LIGHTS NOW OPERATE NORMALLY REF B717 AMM 33-51.  (LP 7596098)
